MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-SM
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6)2026, a 25 mm navitor vision valve was selected for implant using a small navitor loading system and a small flexnav delivery system.During preparation, loading was completed, the valve check was performed without issue, and no overcapture was observed.Following exchange of a 4.7 mm (0.185 inch) non-abbott sheath, the device was introduced via the transfemoral (tf) approach.The patient was reported to have tortuous anatomy; however, the tortuosity was not considered particularly severe.Resistance was encountered immediately upon insertion.The device was subsequently withdrawn, and it was observed that the tip of the valve capsule had folded back.The capsule tip was not split or torn.As a result, the 25 mm navitor vision valve, small flexnav delivery system, and small navitor loading system were replaced.The loading system was replaced because it became non-sterile after loading had been completed.No allegation of malfunction was reported against the small navitor loading system or the first 25 mm navitor vision valve.The replacement device was successfully implanted.The patient did not experience any issues or adverse events during or after the procedure and remained hemodynamically stable throughout the procedure.No clinically significant delay was reported.The healthcare professional stated that they did not believe the patient experienced adverse health consequences due to the performance of the product.The patient's status was reported as discharged.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50180634
Report Number2135147-2026-05411
Device Sequence Number10035208
Product Code NPT
UDI-Device Identifier05415067031372
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11287544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Navitor Vision, NVRO-25
Patient SexUnknown